# SDR 2007FA0001050

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: General aviation
- Aircraft: N8HQ
- Make and model: Beech 400BEECH
- Aircraft serial: RJ50
- Aircraft time: 8,442 hours, 7,944 cycles
- Engine: Pwa JT15D5
- Engine time: 8,261 hours, 7,856 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON THE DECENT, THE CREW HAD AN OIL PRESSURE LOW LIGHT AT THAT TIME THE CREW OBSERVED THE OIL PRESSURE GAUGE WAS INDICATING LOW PRESSURE. THE CREW SHUTDOWN THE NR 1 ENGINE DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. UPON INSPECTION BY MAINTENANCE IT WAS FOUND THAT THE OIL FILL CAP WAS NOT PROPERLY LATCHED DOWN AND THAT OIL HAD LEAKED OUT OVER THE COURSE OF THE FLIGHT. DO TO THE AMOUNT OF OIL MISSING FROM THE OIL TANK THE ENGINE IS BEING REMOVED FOR FURTHER INSPECTION.
